Discrete & Computational Geometry

, Volume 44, Issue 4, pp 812–837

Slider-Pinning Rigidity: a Maxwell–Laman-Type Theorem

Article

DOI: 10.1007/s00454-010-9283-y

Cite this article as:
Streinu, I. & Theran, L. Discrete Comput Geom (2010) 44: 812. doi:10.1007/s00454-010-9283-y

Abstract

We define and study slider-pinning rigidity, giving a complete combinatorial characterization. This is done via direction-slider networks, which are a generalization of Whiteley’s direction networks.

Keywords

Rigidity theory Matroids Sparse graphs 

Copyright information

© Springer Science+Business Media, LLC 2010

Authors and Affiliations

  1. 1.Computer Science DepartmentSmith CollegeNorthamptonUSA
  2. 2.Mathematics DepartmentTemple UniversityPhiladelphiaUSA

Personalised recommendations